Roots and Maximal Tori in Finite Forms of Semisimple Algebraic Groups.
Mathematische Annalen, Tome 207 (1974), pp. 301-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__207_162548,
author = {F.D. Veldkamp},
title = {Roots and {Maximal} {Tori} in {Finite} {Forms} of {Semisimple} {Algebraic} {Groups.}},
journal = {Mathematische Annalen},
pages = {301--314},
year = {1974},
volume = {207},
zbl = {0262.20057},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__207_162548/}
}
F.D. Veldkamp. Roots and Maximal Tori in Finite Forms of Semisimple Algebraic Groups.. Mathematische Annalen, Tome 207 (1974), pp. 301-314. http://geodesic.mathdoc.fr/item/MAN_1974__207_162548/